# SDR CALA2024112101221

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 82,522 hours, 8,089 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR AFT CARGO IND EICAS STATUS OPTIONAL LARGE AFT CARGO DOOR INDICATION SYSTEM FAULT DETECTED.DB PSEU 2 (R2) DB PSEU 2 (L2) ITEM DEFERRED ON LOG PAGE 9852364.
